Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/12430
Tipo do documento: Artigo
Título: On p-adic zeros of systems of diagonal forms restricted by a congruence condition
Autor: Godhino, Hemar
Rodrigues, Paulo Henrique de Azevedo
Resumo: This paper is concerned with non-trivial solvability in p-adic integers of systems of additive forms. Assuming that the congruence equation axk + byk + czk d (mod p) has a solution with xyz 0 0 (mod p) we have proved that any system of R addi-tive forms of degree k with at least 2. 3R-1 • k + 1 variables, has always non-trivial p-adic solutions, provided p f lc. The assumption of the solubility of the above congruence equation is guaranteed, for example, if p > k4.
País: França
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: GODHINO, Hemar; RODRIGUES, Paulo H. A. On p-adic zeros of systems of diagonal forms restricted by a congruence condition. Journal de Théorie des Nombres de Bordeaux, Bordeaux, v. 19, p. 205-219, 2007.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/12430
Data de publicação: 2007
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Paulo Henrique de Azevedo Rodrigues - 2007.pdf555,87 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons